1. M. Safdar, A. Qadir and S. Ali, Inequivalence of classes of linearizable systems of cubically semi-linear ordinary differential equations obtained by real and complex symmetry analysis, Math. Comp. Appl. 16 (4) (2011) 923-34.
2. M. Safdar, A. Qadir and S. Ali, Linearizability of systems of two second order ODEs using complex symmetry analysis, Math. Prob. Engg. 2011 (2011) 171834.
3. M. Safdar, S. Ali and F.M. Mahomed, Linearization of systems of four second order ordinary differential equations, Pramana - journal of physics. 77 (3) (2011) 581-94.
4. F.M. Mahomed, M. Safdar and J. Zama, Ibragimov-type Invariants for a System of Two Linear Parabolic Equations, Commun. Nonlinear Sci. Numer. Simulat. 17 (2012) 3140-3147.